MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET NEO CS-3; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET NEO CS-3; OXIMETER
Model Number 4478
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Masimo has reached out to the customer and the onsite masimo representatives to request the return of the device.The product has not been returned to masimo headquarters to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported, per the medwatch "while on transport and while getting ready to intubate patient, oxygen saturation probe went flatline and stopped reading.After intubating patient and getting settled, replaced oxygen saturation probe with a new one and started working again." there was no patient impact or consequence reported.

Brand Name
RD SET NEO CS-3
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
sara ghoudjehbaklou
15750 alton pkwy
irvine, CA 92618
9499191475
MDR Report Key19226521
Report Number3019388613-2024-00055
Device Sequence Number7658656
Product Code DQA
UDI-Device Identifier10843997013267
UDI-Public10843997013267
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number4478
Device Catalogue Number4478
Device Lot Number23CRA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown